# SDR SWAA063418

- Difficulty date: September 10, 2006
- Submitted: September 11, 2006
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 11,551 hours, 6,537 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bellcrank
- Part number: 113A39103
- Condition: Sheared
- Location: Rt Wing Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT ROLLED WHEN FLAPS SELECTED TO 5 DEGREES, REQUIRED 40 TO 50 DEGREES AILERON DEFLECTION TO MAINTAIN LEVEL FLIGHT.  REMOVED AND REPLACED RT AFT FLAP BELLCRANK PER MM.
